# SDR WRNA201510290031

- Difficulty date: October 28, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N742WA
- Make and model: Boeing 747-400
- Aircraft serial: 27071
- Aircraft time: 73,515 hours, 9,829 cycles
- Engine: Pwa PW4056
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 40563
- Part serial: 727796
- Condition: Shutdown
- Location: Nr 1
- Part time: 52,143 hours, 7,599 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE LOST POWER, ALL OF ITS PARAMETERS DISPLAYED IDLE ON ECIAS.  POWER RECOVERED IMMEDIATELY. MINUTES LATER SAME ENGINE LOST POWER AGAIN DURING CLIMB OUT.  ALL ENGINE PARAMETERS DISPLAYED IDLE ON ECIAS BUT THIS TIME POWER WAS NOT RECOVERED.  ENGINE CHECKLIST PERFORMED BY CREW.  ENGINE WAS SHUTDOWN IAW PROPER PROCEDURES.  ACFT RETURNED TO DEPARTURE SAFELY.
